# SDR MASA2024111300039

- Difficulty date: November 13, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 44,910 hours, 35,965 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 AFT EMER OVRHD LIGHT INOP.  R & R AFT EMERGENCY OVERHEAD LIGHT BULB IN ROW 18, OPS CHECK GOOD, NO DEFECTS NOTED.
